# SDR EZKA2010F00193

- Difficulty date: August 13, 2010
- Submitted: August 14, 2010
- Operation: Air carrier
- Aircraft: N35GC
- Make and model: Lear 35A
- Aircraft serial: 266
- Aircraft time: 7,939 hours, 7,108 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Multiple Fail
- Location: C/B Panel
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B, A
- Precautionary procedure: H, G

## Discrepancy

ON VISUAL APPROACH,  EXPERIENCED ELECTRICAL FAILURE IN ACFT.  SELECTED FLAPS 8, AND COMPLIED WITH SPEED RESTRICTION OF 170 KNOTS, STARTED A DECENT FROM 2000 FT.  FELT CABIN LOSE PRESSURIZATION AND GREEN NOSE WHEEL STEERING ANNUNCIATOR ILLUMINATED WITHOUT NOSE WHEEL STEERING BUTTON SELECTED .  CONTINUED TO FLY ACFT, HAD PILOT EVALUATE SITUATION.  CHECKED CIRCUIT BREAKERS. CABIN BREAKER HAD POPPED, WITNESSED ‘NAV LIGHT’ CIRCUIT BREAKER POP WITH SEVERAL OTHER CIRCUIT BREAKERS POPPING IN SUCCESSION.  WHITE SMOKE EMITTED FROM LT CIRCUIT BREAKER PANEL, TURNING DARK BLACK SMOKE WITH A GLOW YELLOW FLAME.   DECLARED AN EMERGENCY. AFTER MLG WAS DOWN & LOCKED & FLAPS FULLY EXTENDED, SHUTOFF BOTH BATTERIES.   AFTER LANDING, SHUTDOWN BOTH ENGINES.
